# SDR UPS03441054

- Difficulty date: July 18, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - BODY FAIRING SUPPORT FRAME FOUND CORROSION AT STA 920 FROM BL 0 - LBL 10.  CORROSION BLEND OUT 0.050 X 1 X 1 INCH.  BODY FAIRING SUPPORT FRAME REPAIRED AS PER SRM 53-50-04 FIG 2.
